Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 129, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 2, 2019, 6:48 AM CDT for Marion County, Missouri. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 6:48 AM CDT (11:48 UTC)
- Expired
- May 2, 2019, 7:25 PM CDT
- In force
- 13 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 18.37 ft at May 1, 2019, 1:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
119
WGUS43 KLSX 021149
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
648 AM CDT Thu May 2 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
North River at
Palmyra
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-031148-
/O.NEW.KLSX.FL.W.0129.190502T1148Z-190503T1240Z/
/PALM7.1.ER.190502T1052Z.190502T1200Z.190502T1240Z.NO/
648 AM CDT Thu May 2 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
The North River at Palmyra
* Until late this morning.
* At 6:30 AM Thursday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 13.2 feet early this morning
before falling back below flood stage late this morning.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North River
Palmyra 13.0 13.10 13.2 7.9 6.5 5.3 5.0
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$3 follow-up statements
655
WGUS83 KLSX 021248
FLSLSX
Flood Statement
National Weather Service St Louis MO
748 AM CDT Thu May 2 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
North River at Palmyra
Mid Fork Salt River near Holliday
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-031247-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-190505T0600Z/
/EWNM7.2.ER.190501T0409Z.190502T0230Z.190504T0600Z.NO/
748 AM CDT Thu May 2 2019
The Flood Warning continues for
The North Fabius River near Ewing
* Until Saturday morning.
* At 7:00 AM Thursday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to have a secondary crest near 14.0 feet this
afternoon.
* Impact: At 14.0 feet...Left bank begins to flood near Monticello.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North Fabius River
Ewing 11.0 13.66 12.6 10.4 8.0 6.7 5.7
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-031247-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-190504T2100Z/
/EWMM7.1.ER.190501T0545Z.190502T1130Z.190503T2100Z.NO/
748 AM CDT Thu May 2 2019
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Friday afternoon.
* At 6:30 AM Thursday the stage was 14.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is currently cresting near 14.6 feet and is forecast to
fall back below flood stage Friday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Middle Fabius River
Ewing 12.0 14.63 13.1 10.3 7.0 5.2 4.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-031247-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-190504T2217Z/
/TAYM7.1.ER.190501T0258Z.190501T1215Z.190503T2217Z.NO/
748 AM CDT Thu May 2 2019
The Flood Warning continues for
The South Fabius River near Taylor
* Until Friday afternoon.
* At 6:30 AM Thursday the stage was 11.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to have a secondary crest near 12.5 feet this
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
South Fabius River
Taylor 9.5 11.88 10.9 8.0 5.1 3.3 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-031247-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-190503T1942Z/
/PALM7.1.ER.190502T1052Z.190502T1800Z.190502T1942Z.NO/
748 AM CDT Thu May 2 2019
The Flood Warning continues for
The North River at Palmyra
* Until this afternoon.
* At 6:30 AM Thursday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to have a secondary crest near 13.8 feet this
afternoon.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North River
Palmyra 13.0 13.10 8.9 7.1 5.5 5.1 4.9
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC137-031247-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-190505T0449Z/
/PMZM7.1.ER.190430T2138Z.190503T0000Z.190504T0249Z.NO/
748 AM CDT Thu May 2 2019
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until Saturday evening.
* At 7:30 AM Thursday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 20.7 feet this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Salt River
Holliday 17.0 20.19 19.9 13.4 9.5 7.6 6.6
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$296
WGUS83 KLSX 021854
FLSLSX
Flood Statement
National Weather Service St Louis MO
154 PM CDT Thu May 2 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
North River at Palmyra
Mid Fork Salt River near Holliday
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-031853-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-190504T1017Z/
/EWNM7.2.ER.190501T0409Z.190502T0230Z.190503T1017Z.NO/
154 PM CDT Thu May 2 2019
The Flood Warning continues for
The North Fabius River near Ewing
* Until Friday morning.
* At 1:30 PM Thursday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North Fabius River
Ewing 11.0 12.40 10.8 9.5 7.5 6.4 5.5
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-031853-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-190504T2200Z/
/EWMM7.1.ER.190501T0545Z.190502T1245Z.190503T2200Z.NO/
154 PM CDT Thu May 2 2019
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Friday afternoon.
* At 1:30 PM Thursday the stage was 13.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Friday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Middle Fabius River
Ewing 12.0 13.30 12.3 10.5 7.1 5.2 4.3
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-031853-
/O.EXT.KLSX.FL.W.0114.000000T0000Z-190505T0142Z/
/TAYM7.1.ER.190501T0258Z.190501T1215Z.190504T0142Z.NO/
154 PM CDT Thu May 2 2019
The Flood Warning continues for
The South Fabius River near Taylor
* Until Friday evening.
* At 1:30 PM Thursday the stage was 12.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 12.4 feet early this evening.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near
this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
South Fabius River
Taylor 9.5 12.34 11.4 8.3 5.5 3.6 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-031853-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-190504T1120Z/
/PALM7.1.ER.190502T1052Z.190503T0000Z.190503T1120Z.NO/
154 PM CDT Thu May 2 2019
The Flood Warning continues for
The North River at Palmyra
* Until Friday morning.
* At 1:30 PM Thursday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to have a secondary crest near 14.0 feet
early this evening before falling back below flood stage
Friday morning.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North River
Palmyra 13.0 13.76 12.9 8.3 6.1 5.3 5.1
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC137-031853-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-190505T0900Z/
/PMZM7.1.ER.190430T2138Z.190501T1900Z.190504T0700Z.NO/
154 PM CDT Thu May 2 2019
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until Saturday morning.
* At 1:30 PM Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Saturday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Salt River
Holliday 17.0 20.10 19.1 16.0 10.8 8.2 7.0
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$323
WGUS83 KLSX 030025
FLSLSX
Flood Statement
National Weather Service St Louis MO
725 PM CDT Thu May 2 2019
...The flood warning is cancelled for the following river in
Missouri...
North River at Palmyra
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-030055-
/O.CAN.KLSX.FL.W.0129.000000T0000Z-190504T1120Z/
/PALM7.1.ER.190502T1052Z.190502T1830Z.190502T2228Z.NO/
725 PM CDT Thu May 2 2019
The Flood Warning is cancelled for
the North River at Palmyra.
* At 6:30 PM Thursday the stage was 12.6 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage at 5:28 PM Thursday.
* The river will continue falling to 7.3 feet by Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
North River
Palmyra 13.0 12.60 10.9 7.3 5.8 5.3 5.1
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 6:43 AM CDT, 5 minutes earlier.
Area forecast discussion, May 2, 6:43 AM CDT, 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
643 AM CDT Thu May 2 2019
.SHORT TERM... (Through Late Tonight)
Issued at 340 AM CDT Thu May 2 2019
An upper level TROF was over the western CONUS early this morning,
resulting in SW flow aloft over our region. Weak upper level
disturbances were trickling northeastward in this flow and helping
to launch new thunderstorm development since Wednesday evening. At
the surface, a frontal boundary existed from central IL, just south
of Quincy, to near Columbia, MO and near Springfield, MO. Thanks to
the SW flow aloft, this front has moved very little in the last
several hours with only a slight southward sag. Temperatures south
of the front were near steady in the 60s, with temperatures north of
the front slipping into the mid 50s. Skies were nearly cloudy over
most of the region.
Our current round of showers and thunderstorms, being generated by a
broad WAA regime, will gradually exit our region by mid-morning but
not before dropping measurable precipitation over nearly the entire
forecast area. An isolated small hailer is possible.
Southwest flow aloft will persist through tonight and will
eventually deliver a more significant upper level disturbance,
currently in extreme northeast Texas, into our region during the
afternoon and early evening. This will develop a new round of
showers and thunderstorms mainly affecting areas around the STL
metro area and areas the south and east. This new round will move
into southeast MO by mid-morning (as the WAA generated rain is
exiting in IL), and expand into STL metro area and southwest IL
around midday. The precipitation will gradually become mainly
shower dominated at the expense of thunder by early this evening
with all precipitation slowly exiting to the east this evening. All
of this will happen as the surface frontal boundary becomes a cold
front and steadily pushes southeastward through our region, moving
through nearly the entire forecast area by sunset.
The better probabilities for severe thunderstorms especially with
respect to better instability are expected to be on the warm flank
of the area of showers and thunderstorms that develops and moves
into our region late this morning and afternoon. Our area will
mainly not be within this anticipated warm flank and so the window
for any severe is expected to be early (late morning) and relatively
short (ending by late afternoon maybe sooner). Severe threats will
be large hail and damaging winds.
Rain will then exit with the front this evening for areas south and
east of STL metro. After a mostly dry overnight, new shower
development will be possible toward sunrise for portions of central
and southeast MO.
Max temperatures today will range from the low 70s ahead of the
front to barely getting out of the 50s north of the front. Min
temperatures tonight will range from the upper 40s to the upper 50s.
TES
.LONG TERM... (Friday through Wednesday)
Issued at 340 AM CDT Thu May 2 2019
The chance of showers/storms will continue Friday and Friday night
as a northern stream shortwave moves eastward through the northern
Plains Friday, while a southern stream shortwave, not quite in phase
with the northern stream moves eastward through the southern Plains
Friday afternoon and evening and into the TN Valley region by
Saturday. Upper level divergence will increase over our area by
Friday afternoon ahead of these shortwaves, while a weak surface low
or inverted surface trough moves eastward through central and
southern MO Friday afternoon and night. By Saturday the convection
should be confined to southeast MO and southwest IL, ahead of the
southern stream shortwave and the weak surface low, and along and
ahead of a weak trailing cold front. The precipitation should
finally shift completely southeast of our forecast area by Saturday
evening as the upper level troughing shifts east of the region,
while a surface ridge builds southward into our forecast area
Saturday night. High temperatures will be warmer and slightly above
normal on Sunday due to less cloud cover, and as surface winds
become southerly on the backside of the surface ridge. The warming
trend will continue Monday and Monday night as an upper level ridge
moves eastward into our region, while southerly surface winds
continue. The chance of convection may return as early as late
Sunday night or Monday due to low-mid level warm air advection ahead
of weak shortwaves moving eastward into our area from the central
Plains as evident by the operational GFS. The ECMWF model is drier
keeping most of the convection north and west of our forecast area
through at least Monday night. It does bring convection
southeastward into our region by Tuesday as a cold front drops
slowly southeastward into the forecast area. The GFS model brings
showers/storms northeastward into our area Tuesday afternoon as a
southern stream shortwave moves northeastward into MO from the
southern Plains. The GFS model also brings a cold front
southeastward through our forecast area, but has a sightly slower
progression. In either case there should be at least scattered
showers and storms across our forecast area Tuesday night and
Wednesday associated with this front and an upper level trough
approaching our area from the northern or central Plains.
GKS
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 643 AM CDT Thu May 2 2019
A cold front extended just SE of UIN and COU, with areas on the
cold side with IFR CIGs and areas on the warm side with VFR
conditions outside of thunderstorms. Periods of showers and
scattered thunderstorms can be expected this morning with the
higher probabilities sliding east with the advance of the cold
front this afternoon. As rain chances lessen for the STL metro
sites early to mid afternoon look for low MVFR and eventually IFR
CIGs to build in and continue for much of tonight. S-SW surface
winds of 10kts or less ahead of the front will shift NW-N behind
it.
SPECIFICS FOR KSTL: Periods of showers and scattered thunderstorms
can be expected until around 20z, and with cold FROPA at 20z, rain
chances will diminish as low MVFR CIGs move in. IFR is then
expected to prevail by this evening and continue for much of the
overnight and Friday morning.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Flash Flood Watch through this evening for Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 2, 4:40 AM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 440 AM CDT Thu May 2 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 440 AM CDT Thu May 2 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. The chance of thunderstorms will continue today and tonight. Isolated strong storms can be expected this morning with the primary threat being hail. Isolated severe storms are possible this afternoon across southeast Missouri and southwest Illinois with the primary threat being large hail and damaging winds. A Flash Flood Watch remains in effect today with more heavy rainfall possible. See the Watch product for specific details. The prolonged and potentially heavy rainfall will impact area rivers. A number of river forecast points on the Missouri, Mississippi and Illinois Rivers are forecast to return to moderate and major flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for thunderstorms will continue for parts of the area through Saturday, and again from late Sunday night through Wednesday. A number of river forecast points on the Missouri, Mississippi and Illinois Rivers are forecast to return to moderate and major flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Spotters are also encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. GKS
In the hours before
Special weather statement, May 2, 1:11 AM CDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service St Louis MO
111 AM CDT Thu May 2 2019
ILZ095-MOZ019-026-027-020700-
Adams IL-Marion MO-Lewis MO-Shelby MO-
111 AM CDT Thu May 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS...NORTHWESTERN
MARION...NORTHEASTERN SHELBY AND LEWIS COUNTIES UNTIL 200 AM CDT...
At 111 AM CDT, Doppler radar was tracking a strong thunderstorm near
Steffenville, moving northeast at 35 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Canton, Lewistown, Ewing, Steffenville, Lima, Monticello and Meyer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.
&&
LAT...LON 4025 9150 4020 9150 4020 9134 3981 9181
3987 9196 4026 9176
TIME...MOT...LOC 0611Z 215DEG 30KT 3991 9182
TESSpecial weather statement, May 2, 1:23 AM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service St Louis MO
123 AM CDT Thu May 2 2019
MOZ072-073-020700-
Washington MO-Crawford MO-
123 AM CDT Thu May 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAWFORD AND WEST CENTRAL
WASHINGTON COUNTIES UNTIL 200 AM CDT...
At 123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cherryville, moving northeast at 30 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Steelville, Cherryville, Cook Station and Davisville.
LAT...LON 3772 9131 3779 9131 3779 9141 3784 9149
3810 9125 3785 9099 3771 9130
TIME...MOT...LOC 0623Z 225DEG 24KT 3783 9135
TESSpecial weather statement, May 2, 1:40 AM CDT, 5 hours 8 minutes before
Special Weather Statement National Weather Service St Louis MO 140 AM CDT Thu May 2 2019 MOZ018-026-020715- Knox MO-Shelby MO- 140 AM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND NORTHERN SHELBY COUNTIES UNTIL 215 AM CDT... At 139 AM CDT, Doppler radar was tracking a strong thunderstorm near Clarence, moving east at 30 mph. Nickel size hail will be possible with this storm. Locations impacted include... Shelbyville, Plevna, Bethel and Leonard. LAT...LON 3977 9191 3976 9229 3988 9229 4002 9199 TIME...MOT...LOC 0639Z 251DEG 27KT 3981 9230 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:11 AM CDT | Special Weather Statement | LSX | Lewis | 49 min |
| May 2, 1:23 AM CDT | Special Weather Statement | LSX | Crawford | 37 min |
| May 2, 1:40 AM CDT | Special Weather Statement | LSX | Shelby | 35 min |
| May 2, 5:06 AM CDT | Areal Flood Advisory | LSX | Lewis, Marion, Pike, Ralls | 3 hr |
| May 2, 9:11 AM CDT | River Flood Warning | LSX | Osage | 69 hr |
| May 2, 12:52 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 3 hr |
| May 2, 3:54 PM CDT | River Flood Warning | LSX | Saint Charles | 16 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.